MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE S-646 SE

SUNRISE MEDICAL (US) LLC QUICKIE S-646 SE
Model Number S626/S646
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Muscle/Tendon Damage (4532); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2026, the manufacturer was notified by a 72-year-old female power wheelchair user (approx.5'2", 260 lbs) requesting replacement parts, including drive wheels, batteries, and a left elevating leg rest (elr) footrest.The user reported that multiple authorized service providers declined to perform repairs, stating the wheelchair is old, requires extensive additional parts beyond those requested, is deteriorating, and is no longer serviceable.The service providers also indicated that certain replacement parts are no longer available due to product age.The user reported that in (b)(6) 2023, while exiting a bus via a ramp, the bus driver allegedly pushed the wheelchair from behind.The user stated she unintentionally contacted the joystick, causing the wheelchair to descend the ramp at speed and collide with a bush.The user reported the left footrest was broken and the seat back would no longer remain upright following the incident.The user stated she sustained a left leg and ankle injury described as a nerve injury.She reported no fractures or visible bruising and indicated she continues to seek medical care for the reported nerve-related symptoms.The user reported a pending legal claim related to the bus incident.At the time of complaint intake, the wheelchair remains in the user's possession at her home.Conclusion: in conclusion, there is no evidence of malfunction or defect from the wheelchair.Due to the injury that occured while using the medical device and required medical intervention, this mdr is being filed.
 
Event or Problem Description
On (b)(6) 2026, the manufacturer was notified by a 72-year-old female power wheelchair user (approx.5'2", 260 lbs) requesting replacement parts, including drive wheels, batteries, and a left elevating leg rest (elr) footrest.The user reported that multiple authorized service providers declined to perform repairs, stating the wheelchair is old, requires extensive additional parts beyond those requested, is deteriorating, and is no longer serviceable.The service providers also indicated that certain replacement parts are no longer available due to product age.The user reported that in (b)(6) 2023, while exiting a bus via a ramp, the bus driver allegedly pushed the wheelchair from behind.The user stated she unintentionally contacted the joystick, causing the wheelchair to descend the ramp at speed and collide with a bush.The user reported the left footrest was broken and the seat back would no longer remain upright following the incident.The user stated she sustained a left leg and ankle injury described as a nerve injury.She reported no fractures or visible bruising and indicated she continues to seek medical care for the reported nerve-related symptoms.The user reported a pending legal claim related to the bus incident with the bus driver.

Brand Name
QUICKIE S-646 SE
Common Device Name
QUICKIE S-646 SE
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mt. juliet TN 37122
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mt. juliet, TN 37122
8003334000
MDR Report Key24473936
Report Number3019677893-2026-00002
Device Sequence Number10277639
Product Code ITI
UDI-Device Identifier00016958044256
UDI-Public00016958044256
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS626/S646
Device Catalogue NumberEIS62
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight118 KG